MathSciNet Relay Station
MathSciNet bibliographic data
MR2568690 47A13 (46E22 46H25 46L05 47B15)
Guo, Kunyu; Wang, Kai Beurling type quotient modules over the bidisk and boundary representations. J. Funct. Anal. 257 (2009), no. 10, 3218–3238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement